# SDR SWAA102228

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 16,147 hours, 9,540 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272A4401
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  HYD A-SYS FLUID LOSS.  REMOVED AND REPLACED LEAKY A-SYS SPOILER RETURN LINE PER MM.
